Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking birth control pills. Had periods for 2 weeks. Had unprotected sex. Feeling sick in mornings. Pregnant?

Hello,I have just started the pill after not been on it for quite some years....within 3-4 days of taking the pill I bled for about 2 weeks none stop,I then had finished a pack and had to take my 7 day I took my 7 day break and was having unprotected sex,within that 7 day break I never bled once and still arnt bleeding now....could I be pregnant,I have been feeling sick in the mornings but I put that down to me been anemic
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting your question here, I will try to answer it to the best of my abilities.

60% of women have an egg ready to go on the last day of the break, which means that if you take the pill even a few hours late on that day, there is a chance of getting pregnant.
As such question yourself did you take the pill at the right time? If not, well take a home pregnancy test in a couple of days. That should let you know what to expect.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor